# SDR UALA2012082404745

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 64,880 hours, 9,087 cycles
- Engine: Pwa PW40903
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 174
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPERON MAINTENANCE MSG.  REMOVED & REPLACED RIGHT INBOARD FLAPERON PCU PER AMM.  COMPLETED UP TO AND INCLUDING STEP G3C PG 416.  RESET ACE L2, PASSES LRU TEST BUT NOT FLAPERON POSITION TEST, RPL ACE L2, ACP LRU TEST-PASSED LRU TEST BUT FLAPERON STILL FAILS POSITION TEST.  RE-INSTALLED OLD ACE L2 AND ACP ACE LRU TEST-PASSED.  REMOVED AND REPLACED RIGHT INBOARD FLAPERON PCU PER AMM.  COMPLETED UP TO AND INCLUDING STEP G3C PG 416.  REPLACED AGAIN BAD FROM STOCK RIGHTT INBOARD FLAPERON ACTUATOR RIGHT WING PER MM.  UNIT INSTALLED IS DASH 205.  RIGGED PER MM, CHECKS OKAY.
